MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED

ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Catalog Number 113032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient is to undergo a revision six(6) years post implantation due disassociation and pain.However, no revision procedure has been reported to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item#118001 ; lot#139970, item# 113610; lot#115800, item#20-8075-004-01; lot#63178536, item#00-4326-040-46; lot#62700439.Device remains implanted.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02747, 0001825034-2022-02745.
 
Event or Problem Description
It was reported that a patient underwent a revision six (6) years post implantation due disassociation and pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Associated products and reports 0001822565-2022-03533 item# 00-4326-040-46; lot# 62700439.0001822565-2022-03555 item# 20-8075-004-01; lot# 63178536.0001825034-2022-02745-1 item# 113610; lot# 115800.0001825034-2022-02747-1 item# 118001; lot# 139970.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed code: mechanical (g04)- head.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Medical records assessed and timeline created.Review of medical records and mmi were assessed.It is noted that the review is for a linked complaint glenoid fracture and are not corresponding to this complaint.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Associated products and reports ------------------------------------------- 0001825034-2022-02745-2 item#113610; lot#115800 0001825034-2022-02747-2 item#118001; lot#139970 0001822565-2022-03533-1 item00432604046; lot#62700439 0001825034-2023-00191-1 item#113610; lot#115800.
 
Event or Problem Description
It was reported a patient had initial left total shoulder arthroplasty approximately seven years ago.Subsequently, the patient, underwent stage one of a two stage revision due to pain and a large, non-contained, glenoid defect.During the surgery, the glenoid was found fragmenting and a synovectomy was performed due to synovitis.All components were removed, and a non-zimmer biomet spacer was placed.No further event information available at the time of this report.

Brand Name
VERSA-DIAL 42X18X46 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15959386
Report Number0001825034-2022-02748
Device Sequence Number4938583
Product Code MBF
UDI-Device Identifier00880304212206
UDI-Public(01)00880304212206(17)250903(10)214780
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Catalogue Number113032
Device Lot Number214780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer12/07/2022
03/22/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date01/03/2023
03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale